# SDR MWEA00343

- Difficulty date: April 15, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 38,534 hours, 30,265 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 30475002
- Part serial: 083779
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE NOTICED EMANATING FROM BATTERY VENT HOLES.   MAINTENANCE REMOVED AND REPLACED RT AND LT BATTERIES,  BATTERY CHARGER AND BATTERY TEMPERATURE SENSOR.
